MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED
Model Number 380675-04
Medical Device Problem Codes Visual Prompts will not Clear (2281); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified da vinci-assisted surgical procedure, the system had recoverable fault occurred and the customer disabled the arm 3 and completed the procedure.Errors 23025, 23009, and 23008 reported in remotefe.An intuitive surgical, inc.(isi) clinical sales representative (csr) suggested for power cycle and customer was not ready to restart the system.The procedure was otherwise completed as planned with no reported injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.Based on the field service evaluation, which confirmed multiple errors 23025, 23008, 23009, the fse replaced the patient side manipulator (psm) to resolve the error issue.The system was tested and verified as ready for use.Isi received the psm involved with this complaint and completed the device evaluation.Failure analysis (fa) investigation of the returned psm confirmed the customer reported complaint.The unit was returned for failure analysis and the reported (error 23008 axis 2) was able to be confirmed during visual inspection.The axis 2 pot flat flex cable (ffc) will be replaced as a fix.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17046360
Report Number2955842-2023-15588
Device Sequence Number20960072
Product Code NAY
UDI-Device Identifier00886874110737
UDI-Public(01)00886874110737
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380675-04
Device Catalogue Number380675
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown